Maskin monotonicity and infinite individuals
This paper examines the logical relationship among Maskin monotonicity, independent person-by-person monotonicity, independent weak monotonicity, strategy-proofness, and coalitional strategy-proofness in a society with infinite individuals.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yi, Jianxin, 2007. "Monotonicity, implementation and generalized strategy-proofness," Economics Letters, Elsevier, vol. 97(2), pages 124-127, November.
- Maskin, Eric & Sjostrom, Tomas, 2001.
5-01-1, Pennsylvania State University, Department of Economics.
- Muller, Eitan & Satterthwaite, Mark A., 1977. "The equivalence of strong positive association and strategy-proofness," Journal of Economic Theory, Elsevier, vol. 14(2), pages 412-418, April.
- Reny, Philip J., 2001. "Arrow's theorem and the Gibbard-Satterthwaite theorem: a unified approach," Economics Letters, Elsevier, vol. 70(1), pages 99-105, January.
- Gibbard, Allan, 1973. "Manipulation of Voting Schemes: A General Result," Econometrica, Econometric Society, vol. 41(4), pages 587-601, July.
- Eric Maskin, 1999. "Nash Equilibrium and Welfare Optimality," Review of Economic Studies, Oxford University Press, vol. 66(1), pages 23-38.
- Partha Dasgupta & Peter Hammond & Eric Maskin, 1979. "The Implementation of Social Choice Rules: Some General Results on Incentive Compatibility," Review of Economic Studies, Oxford University Press, vol. 46(2), pages 185-216.
- Partha Dasgupta & Eric Maskin, 2008. "On The Robustness of Majority Rule," Journal of the European Economic Association, MIT Press, vol. 6(5), pages 949-973, 09.
- Bettina Klaus & Olivier Bochet, 2013.
"The relation between monotonicity and strategy-proofness,"
Social Choice and Welfare,
Springer;The Society for Social Choice and Welfare, vol. 40(1), pages 41-63, January.
- Bettina Klaus & Olivier Bochet, 2010. "The Relation between Monotonicity and Strategy-Proofness," Cahiers de Recherches Economiques du Département d'Econométrie et d'Economie politique (DEEP) 10.01, Université de Lausanne, Faculté des HEC, DEEP.
- Elisha A. Pazner & Eugene Wesley, 1978. "Cheatproofness Properties of the Plurality Rule in Large Societies," Review of Economic Studies, Oxford University Press, vol. 45(1), pages 85-91.
- Takamiya, Koji, 2007. "Domains of social choice functions on which coalition strategy-proofness and Maskin monotonicity are equivalent," Economics Letters, Elsevier, vol. 95(3), pages 348-354, June.
- Satterthwaite, Mark Allen, 1975. "Strategy-proofness and Arrow's conditions: Existence and correspondence theorems for voting procedures and social welfare functions," Journal of Economic Theory, Elsevier, vol. 10(2), pages 187-217, April.
- Hammond, Peter J. & Kaneko, Mamoru & Wooders, Myrna Holtz, 1989. "Continuum economies with finite coalitions: Core, equilibria, and widespread externalities," Journal of Economic Theory, Elsevier, vol. 49(1), pages 113-134, October.
- Kaneko, Mamoru & Wooders, Myrna Holtz, 1986. "The core of a game with a continuum of players and finite coalitions: The model and some results," Mathematical Social Sciences, Elsevier, vol. 12(2), pages 105-137, October.
- Klaus Nehring, 2000. "Monotonicity implies generalized strategy-proofness for correspondences," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 17(2), pages 367-375.
- Cato, Susumu, 2009. "Another induction proof of the Gibbard-Satterthwaite theorem," Economics Letters, Elsevier, vol. 105(3), pages 239-241, December.
- Pazner, Elisha A. & Wesley, Eugene, 1977. "Stability of social choices in infinitely large societies," Journal of Economic Theory, Elsevier, vol. 14(2), pages 252-262, April.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:110:y:2011:i:1:p:56-59. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Shamier, Wendy)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.